Pennsylvania, 2018Flash Flooding in Pennsylvania, August 21 to 22, 2018
August 21 to 22, 2018 · NWS PHI · 17 events in 5 counties and zones
Heavy rain caused flash flooding in parts of southeastern Pennsylvania and the Lehigh Valley on the night of August 21-22. 5 inches of rain.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain caused flash flooding in parts of southeastern Pennsylvania and the Lehigh Valley on the night of August 21-22. Some locations received up to 2.5 to 4.5 inches of rain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 21, 8:49 PM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Aug 21, 8:49 PM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
949 PM EDT Tue Aug 21 2018
.SYNOPSIS...
A warm front is forecast to lift through our region this
evening and overnight. A cold front approaching from the west is
expected to move slowly across eastern Pennsylvania,
northeastern Maryland, Delaware and New Jersey on Wednesday.
High pressure is anticipated to follow for Thursday and Friday.
The main center of the high should move out to sea over the
weekend but it is expected to continue influencing our weather
into early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Warm front currently extends across central Pennsylvania
southeastward into Delaware and southern New Jersey accompanied
by cluster of heavy showers and thunderstorms. This front
connects back to a surface low moving NE across eastern Canada.
As we head through tonight, have concerns once again for heavy
rainfall with an associated flash flood threat. The main concern
right now is across eastern Pennsylvania where 1-hour flash
flood guidance is around 0.50 inches or less. Heavy rain is
falling from these storms and can easily produce upwards of 2-3
inch per hour rates.
Thinder chances will continue through the next few hours but the
best instability is already waning and lapse rates are weak
across our region. Have reduced the thunder threat through the
overnight hours to a slight chance, removing any mention of
thunder by daybreak.
Showers/storms will move out through the predawn hours as the
low tracks into Quebec with the cold front right on our doorstep
by morning. It will be a mild, muggy night in the warm sector
with lows generally in the upper 60s to low 70s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Low pressure will move northeast across Quebec through the day
with its attendant cold front slowly moving south/east across
the forecast area through the day. Also, the upper level trough
will be continuing to linger over the NE CONUS in the system's
wake. As a result, expect considerable cloud cover to persist
across the area with some scattered showers and storms possible.
Highs will generally be in the low to mid 80s except 70s across
the southern Poconos. The main change through the day though
will be falling dew points as the front moves across. It will
start out quite muggy but by late day expect dew points in the
low to mid 60s...much more comfortable in comparison!
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A long wave mid level trough is forecast to be located over
eastern Canada and the northeastern states on Wednesday night
and Thursday before it lifts northeastward and away from our
region. The mid level pattern is expected to flatten a bit over
the weekend before some ridging begins over the eastern states
early in the new week.
Surface high pressure is anticipated to be centered in the
middle Mississippi River Valley on Wednesday night. The high
will build eastward with its center forecast to pass through our
region on Friday before moving out to sea. Dry weather is
expected for Thursday and Friday with noticeably lower humidity
than we've been experiencing. Dew point readings should drop
into the 50s.
The surface high is expected to get absorbed into the large
high over the western North Atlantic. The surface flow should
begin to favor the south and southwest resulting in an increase
in heat and humidity during the period from Saturday through
Tuesday. The anticipated rise in humidity levels may bring about
isolated showers and thunderstorms on Monday and Tuesday mainly
during the afternoon and early evening hours.
Daytime highs should favor the upper 70s and lower 80s on
Thursday and Friday, the 80s on Saturday and Sunday, and the
upper 80s and lower 90s on Monday and Tuesday. Overnight lows
should also increase gradually during the period, starting in
the 50s and 60s on Wednesday night and ending in the upper 60s
and lower 70s on Monday night.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...MVFR conditions will lower to IFR at times through
tonight, especially in showers and thunderstorms. Showers and
storms are expected to push to the north and east through
tonight, ending by 06Z at the terminals.
East/southeast winds around 5 to 10 knots will continue through
tonight. Winds will turn more to the south and then southwest
overnight.
Wednesday...MVFR/IFR conditions likely in the morning
with conditions lifting to low VFR by early to mid afternoon.
Scattered showers and thunderstorms with sub-VFR conditions
possible as a cold front shifts offshore. Southwest to west
winds around 10-15 knots with gusts up to 20 to 25 knots through
the afternoon. Winds will turn more to the northwest late in
the TAF period.
OUTLOOK...
Wednesday night and Thursday...Mainly VFR. Northwest wind 5 to
10 knots.
Thursday night through Saturday...Mainly VFR. Local late night
and early morning visibility restrictions are possible. Variable
wind 8 knots or less.
Saturday night and Sunday...Mainly VFR. Local late night and
early morning visibility restrictions are possible. Variable
wind 8 knots or less becoming southerly.
&&
.MARINE...
Winds/seas increase this evening with SCA conditions expected
for over the ocean waters for all zones except the far northern
NJ coast. There will also be some showers with possible storms
by the late evening into the overnight.
For Wednesday, winds/seas slowly come down with SW winds
shifting to west in the wake of a cold front. Conditions should
be below SCA levels by afternoon.
OUTLOOK...
Wednesday night through Sunday...No marine headlines are
anticipated.
RIP CURRENTS...
There is a moderate risk for the development of dangerous rip
currents for the New Jersey and Delaware beaches for Wednesday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until noon EDT Wednesday for ANZ451>455.
&&
Synopsis...Iovino
Near Term...Fitzsimmons/Meola
Short Term...Fitzsimmons
Long Term...Iovino
Aviation...Fitzsimmons/Iovino/Meola
Marine...Fitzsimmons/Iovino/Meola
Hazardous weather outlook, Aug 21, 8:51 PM EST, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
951 PM EDT Tue Aug 21 2018
DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-230200-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
951 PM EDT Tue Aug 21 2018
This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.
.DAY ONE...Tonight.
Showers and thunderstorms may produce locally heavy rain which could
result in flooding of small streams and creeks, roadways and areas
of poor drainage.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ004-NJZ014-024>026-230200-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
951 PM EDT Tue Aug 21 2018
This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.
.DAY ONE...Tonight.
Showers and thunderstorms may produce locally heavy rain which could
result in flooding of roadways and areas of poor drainage.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
There is a moderate risk for the development of dangerous rip
currents.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-450>455-230200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
951 PM EDT Tue Aug 21 2018
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 21, 6:07 PM EST, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
707 PM EDT TUE AUG 21 2018
DEZ003-004-MDZ015-019-020-220000-
Inland Sussex-Delaware Beaches-Queen Anne's-Talbot-Caroline-
707 PM EDT TUE AUG 21 2018
...A LINE OF STRONG THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL
AFFECT SOUTHERN SUSSEX...TALBOT...SOUTHWESTERN QUEEN ANNE'S AND
SOUTHERN CAROLINE COUNTIES EARLY THIS EVENING...
At 701 PM EDT, radar indicated a line of strong thunderstorms
extending from 20 miles southwest of Easton to Salisbury University
to 10 miles south of Bethany Beach. Movement was north at 25 mph.
These storms will be near...
Delmar and Oxford around 725 PM EDT.
Trappe around 730 PM EDT.
Hambleton, Bethany Beach and Windyhill around 735 PM EDT.
Easton, Laurel, Sharptown and Tanyard around 745 PM EDT.
Sycamore and Copperville around 750 PM EDT.
Seaford around 755 PM EDT.
Georgetown, Federalsburg, Cordova, Matthews and Griffin around 800
PM EDT.
Winds of 30 to 40 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding, especially in poor drainage areas. Do not
drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3846 7569 3869 7577 3868 7593 3857 7604
3868 7621 3876 7622 3871 7628 3878 7629
3877 7632 3867 7634 3876 7638 3886 7626
3881 7621 3878 7621 3889 7619 3889 7618
3887 7619 3889 7583 3860 7522 3845 7505
TIME...MOT...LOC 2301Z 200DEG 21KT 3853 7618 3831 7587 3834 7562
JRKSpecial weather statement, Aug 21, 7:05 PM EST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
805 PM EDT TUE AUG 21 2018
DEZ001>004-MDZ008-012-015-019-020-220045-
Inland Sussex-Kent-New Castle-Delaware Beaches-Queen
Anne's-Talbot-Cecil-Kent-Caroline-
805 PM EDT TUE AUG 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX...SOUTHWESTERN
NEW CASTLE...KENT...NORTHEASTERN TALBOT...QUEEN ANNE'S...CAROLINE...
KENT AND CECIL COUNTIES...
At 803 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Millers Island to Georgetown to
Bethany Beach. Movement was northeast at 25 mph.
These storms will be near...
Ellendale around 815 PM EDT.
Milton around 820 PM EDT.
Newtown around 825 PM EDT.
Milford and Lewes around 830 PM EDT.
Other locations impacted by these storms include Barclay, Chesapeake
City, Wyoming, Long Neck, Kent Acres, South Bethany, Kingstown,
Templeville, Ocean View and Highland Acres.
Winds up to 35 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding in poor drainage areas. Do not drive your
vehicle through flooded roadways.
Cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3881 7614 3898 7627 3897 7622 3900 7617
3917 7628 3932 7618 3942 7600 3952 7598
3972 7623 3972 7607 3926 7541 3907 7541
3891 7531 3878 7512 3880 7509 3869 7514
3862 7507 3859 7521 3861 7506 3845 7505
TIME...MOT...LOC 0003Z 208DEG 25KT 3923 7635 3870 7539 3847 7506
JRKLocal storm report, Aug 21, 9:18 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1018 PM EDT TUE AUG 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM MARINE TSTM WIND 2 NNE STRATHMERE 39.22N 74.64W
08/21/2018 M39 MPH CAPE MAY NJ WEATHERFLOW
OCEAN CITY SOUTH BEACH SENSOR.
&&
EVENT NUMBER PHI1801412
CMSLocal storm report, Aug 21, 9:48 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 PM EDT TUE AUG 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM FLOOD WYOMISSING 40.33N 75.96W
08/21/2018 BERKS PA SOCIAL MEDIA
REPORTS OF BASEMENT FLOODING IN WYOMISSING.
&&
EVENT NUMBER PHI1801413
CMSFlash Flood, Montgomery
- When
- August 21, 9:55 PM EST to August 22, 4:00 AM EST
- Where
- Montgomery County, 1.79 mi SSE of Fruitville to 2.38 mi SSW of Fruitville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.376, -75.518
Minor flooding occurred along the West Branch of the Perkiomen Creek near Hillegass.
Flash Flood, Montgomery
- When
- August 21, 10:10 PM EST to August 22, 12:10 AM EST
- Where
- Montgomery County, 0.62 mi N of Layfield to 1.05 mi WSW of Layfield
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.329, -75.568
Flash flooding resulted in the need for a water rescue on Hoffmansville Road in New Hanover Township. Route 73 was closed due to flooding between North Charlotte Street and Layfield Road.
Flash Flood, Montgomery
- When
- August 21, 10:15 PM EST to August 22, 12:15 AM EST
- Where
- Montgomery County, 1.24 mi E of Stowe to 1.19 mi W of Pottstown
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 40.247, -75.657
Flash flooding resulted in the need for a water rescue at the intersection of High Street and Manatawny Street in Pottstown.
Flash Flood, Berks
- When
- August 21, 10:30 PM EST to August 22, 2:30 AM EST
- Where
- Berks County, 0.31 mi SE of Bechtelsville to 0.56 mi ESE of Bechtelsville
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 40.367, -75.625
Flash flooding resulted in the need for a water rescue at the intersection of Route 100 and Mill Street in Washington Township. Also, 30 individuals were evacuated from the Lazy K Campground due to flooding.
Flash Flood, Berks
- When
- August 21, 10:35 PM EST to August 22, 12:30 AM EST
- Where
- Berks County, 0.11 mi SSW of Fritztown to 0.47 mi SW of Montello
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.299, -76.071
Fritztown Road was closed due to flash flooding between Old Fritztown Road and Chapel Hill Road in South Heidelberg Township and Spring Township.
Flash Flood, Montgomery
- When
- August 21, 10:40 PM EST to August 22, 4:00 AM EST
- Where
- Montgomery County, 0.97 mi SW of Pennsburg to 0.23 mi SE of Fruitville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.391, -75.514
Moderate flooding occurred along the East Branch of the Perkiomen Creek at East Greenville.
Flash Flood, Berks
- When
- August 21, 10:45 PM EST to August 22, 12:45 AM EST
- Where
- Berks County, 0.85 mi ENE of Gouglersville to 0.72 mi WSW of Mohnton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.275, -76.005
A mudslide occurred at the intersection of Vermont Road and Hampshire Road in Cumru Township.
Flash Flood, Lehigh
- When
- August 21, 10:45 PM EST to August 22, 12:45 AM EST
- Where
- Lehigh County, 1.88 mi S of Seipstown to 1.54 mi NNW of Sigmund
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.553, -75.679
Widespread roadway flooding in Upper Macungie Township, Lower Macungie Township and Macungie.
Flash Flood, Berks
- When
- August 21, 10:50 PM EST to August 22, 1:00 AM EST
- Where
- Berks County, 0.57 mi SW of Cherokee Ranch to 0.72 mi ESE of Leesport
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.414, -75.937
Widespread roadway flooding in Ontlelaunee Township with several roads closed.
Flash Flood, Lehigh
- When
- August 21, 10:55 PM EST to August 22, 1:00 AM EST
- Where
- Lehigh County, 1.46 mi NNE of Wescosville to 0.58 mi NW of Cetronia
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.589, -75.557
Numerous road closures in South Whitehall Township. Several vehicles were trapped in the flood waters.
Flash Flood, Berks
- When
- August 21, 10:55 PM EST to August 22, 1:00 AM EST
- Where
- Berks County, 1.25 mi ESE of Baumstown to 1.31 mi NNE of Monocacy
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.274, -75.778
Flash flooding occurred along Monocacy Creek Road in Amity Township.
Flash Flood, Montgomery
- When
- August 21, 10:55 PM EST to August 22, 1:00 AM EST
- Where
- Montgomery County, 0.7 mi S of Schwenksville to 1.47 mi SE of Schwenksville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.260, -75.471
Several roads in the Schwenksville area were closed due to flash flooding.
Flash Flood, Lehigh
- When
- August 21, 11:05 PM EST to August 22, 1:00 AM EST
- Where
- Lehigh County, 1.71 mi ESE of Laurys to 1.8 mi ESE of Laurys
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 40.709, -75.521
A vehicle was trapped in flood waters at the intersection of Route 145 and Clearview Road in North Whitehall Township.
Flash Flood, Lehigh
- When
- August 21, 11:05 PM EST to August 22, 1:00 AM EST
- Where
- Lehigh County, 0.15 mi NW of Fogelsville to 0.32 mi ENE of Fogelsville
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 40.582, -75.632
A vehicle was trapped in two feet of water on the eastbound ramp of Interstate 78 from Route 100 in Fogelsville.
Flash Flood, Northampton
- When
- August 21, 11:10 PM EST to August 22, 1:10 AM EST
- Where
- Northampton County, 0.4 mi ENE of Lockport to 0.35 mi NE of Lockport
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.732, -75.543
Flash flooding resulted in the closure of Riverview Drive in Lehigh Township.
Flash Flood, Northampton
- When
- August 21, 11:10 PM EST to August 22, 1:10 AM EST
- Where
- Northampton County, 0.39 mi NNE of Seemsville to 0.89 mi NNE of Jacksonville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.725, -75.446
Widespread roadway flooding in East Allen Township.
Flash Flood, Chester
- When
- August 21, 11:25 PM EST to August 22, 1:10 AM EST
- Where
- Chester County, 0.86 mi NNE of Phoenixville to 0.56 mi SW of Cromby
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.142, -75.514
Minor flooding occurred along French Creek in Phoenixville.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Arizona, August 21 to 23, 2018$106,000 · 7 events
- Flash Flooding and Hail in Utah, August 21 to 23, 2018$50,000 · 1.75 in hail · 19 events
- Flash Flood and Damaging Wind in North Carolina, August 21, 2018$60,000 · 2 events
- Tornado and Flash Flood in Pennsylvania, August 21, 2018$2,000 · EF1 · 9 events
- Flooding in Virginia, August 21 to 22, 201828 events
- Tornado in Pennsylvania, August 21, 2018$5,000 · EF1 · 1 event
- Flooding in Maryland, August 21 to 22, 201822 events
- High Surf in Hawaii, August 21 to 27, 201818 events
- Flash Flooding and Flooding in West Virginia, August 21 to 22, 201811 events
- Damaging Winds in West Virginia, August 21, 201850 kt wind · 6 events
- Flash Flooding and Damaging Winds in Pennsylvania, August 21 to 22, 2018$7,000 · 52 kt wind · 5 events
- Damaging Winds in Maryland, August 21, 201850 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 769542, 769553, 769562, 769572, 769599, 769577, 769583, 769650, 769628, 769588, 769687, 769690, 769654, 769680, 769604, 769615, 769534.